# SDR C8GA20090006

- Difficulty date: February 5, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE FORWARD CARGO LOWER LOBE STR 24L HAS BULGING AND CORROSION AT BS 560-582.  REMOVED DAMAGED SECTION OF STRINGER FROM BS 563-606, FABRICATED 2 NEW STRINGERS 20 INCH LONG FROM BAC 1498-132, 7075-T6 .045 INCH AND 3 PIECES OF SPLICE FROM BAC1498-141/ 7075 T6 .045 INCH.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-30-5, 51-30-2.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
